MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION AG-920RA; MULTI-GAS UNIT
Model Number AG-920RA
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device was returned to nihon kohden; however, device evaluation anticipated, but not yet begun.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the multi-gas unit is giving incorrect readings while on a patient.No consequence or impact to patient.
 
Additional Manufacturer Narrative
Details of the complaint: customer reported that while in use on patient, gas was reading fine until halfway through the case it began to act erratically.New water trap and sampling line were tried, no change.User decide to send unit in for repair and requested a loaner.Unit was cleaned and evaluated by nka repair center; reported issue was verified and duplicated.Gas sensor unit cd-237p was replaced and the gas reading issue was resolved.The root cause of the issue was a faulty cd-237p gas sensor unit.Repair center replaced the gas sensor unit and retested it, all gas readings were good displays.The repaired unit operated according to manufacturer specifications.The previous issue was readily identifiable by the user and necessary precautions were able to be taken to ensure patient safety.There was no known impact or consequence to the patient that was reported.This complaint record does not require further investigation and can be qa closed as investigational information within the record indicates that the issue was resolved by replacing a faulty gas sensor unit.

Brand Name
AG-920RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key7947947
Report Number8030229-2018-00392
Device Sequence Number770186
Product Code CCK
UDI-Device Identifier00841983103162
UDI-Public00841983103162
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K020046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
Report Date (Section F) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG-920RA
Device Catalogue NumberAG-920RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2018
Device Age95 MO
Event Location Hospital
Date Report to Manufacturer10/09/2018
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/09/2018